# SDR SWAA2023080174542

- Difficulty date: July 3, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 LBL 2 FLOOR SUPPORT HAS A CRACK.<[01] REMOVED AND REPLACED PANEL BREAK PER SRM 51-40-02.;[02] RII: C/W INSPECTION FOR R&R OF PANEL BREAK PER SRM 51-40-02.
